MAUDE Adverse Event Report: SALTER LABS SALTER O2 Cannula; Nasal Oxygen Cannula Curved, Flared Tip with 7 foot (2.1m) Crush-Resistant Tube

SALTER LABS SALTER O2 Cannula; Nasal Oxygen Cannula Curved, Flared Tip with 7 foot (2.1m) Crush-Resistant Tube
Model Number 001365
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 05/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
Sunmed holdings llc.Received a single report that referenced two different incidences, which were associated with separate units, involving different patients.This is the first of two reports.Refer to 3004748541-2026-00125 for the second report.It was reported that the new nasal cannula was bending at the base (due to the tubing being softer), where the tube starts when connected to portable oxygen tanks which resulted in the resident not getting adequate oxygen (o2).There was no report of a delay in therapy, harm or injury as a result of this reported event.Additional information received on 2026jun03 reported, when the patient's oxygen level was noted to be decreasing the tubing was immediately taped (to strengthen it).It was reported that no medical intervention was required and the patient was noted to be fine.
 
Additional Manufacturer Narrative
H6: (appropriate health impact term/code not available): the tube was taped to strengthen it.The actual complaint product was not returned for evaluation; additionally, no photographic/videographic evidence was provided by the reporter.In the absence of a photo or video, the complaint could not confirmed; without a sample to perform functional evaluation, a root cause could not be determined.A review of the device history record is not possible as no lot number was provided.The documented udi is based on the stock/product code provided by the reporter; the udi-pi is not available as no lot number was provided.All information reasonably known as of 02 jul 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.

Brand Name
SALTER O2 Cannula
Common Device Name
Nasal Oxygen Cannula Curved, Flared Tip with 7 foot (2.1m) Crush-Resistant Tube
Manufacturer (Section D)
SALTER LABS
30 spur dr
el paso TX
Manufacturer (Section G)
Salter Labs de Mexico de S.A. de C.V.
blvd. independencia #2167
parque ind. las americas
horizonte sur. cd. juarez, mx 32596
MX   32596
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 
MDR Report Key25699765
Report Number3004748541-2026-00124
Device Sequence Number13179072
Product Code CAT
UDI-Device Identifier10889483570159
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number001365
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2026
Supplement Date Received by Manufacturer07/27/2026
Initial Report FDA Received Date07/02/2026
Supplement Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown